This image is not available for purchase in your country.

Drug allergy

Drug allergy

M320/0315

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Drug allergy. Rash on the legs of an 80-year-old man caused by an allergic reaction to the anti- fungal drug terbinafine. This drug is used to treat common fungal infections of the skin. Severe allergies may be treated with corticosteroid drugs, and the substance responsible for the allergic reaction should be avoided.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}